# SDR SWAA2021052678971

- Difficulty date: May 18, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H GUSSET IS CRACKED AT BS500D AT STR 19R / REMOVED AND REPLACED GUSSET IN FCB @ BS 500D STR 19R IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A7902.
